| Catalog Number |
0168L16 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter complete facility name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the nurse had inserted the coude catheter into a patient and later on that shift, the foley balloon had deflated on its own.
Event or Problem Description
It was reported that the nurse had inserted the coude foley catheter into a patient and later on that shift the foley balloon had deflated on its own.
Additional Manufacturer Narrative
The reported event was inconclusive because the investigation did not result in any additional findings and no sample was available for evaluation.The device history record review could not be performed without a lot number.Based on the results of the investigation, no additional actions are required at this time.Initial reporter complete facility name: (b)(6) hospital).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.